# SDR AALA20120904011

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 85,231 hours, 13,463 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CDG - INFLIGHT FCO-JFK.  CREW REPORTED ALTIMETER SPLIT.  EMERGENCY DECLARED FLIGHT DIVERTED CDG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT CENTRAL AIR DATA COMPUTER AND REPLACED FIRST OFFICERS ALTIMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
